Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 165, NWS St. Louis, MO

June 25, 2009Calhoun County, Jersey County, Illinois

NWS St. Louis, MO issued this river flood warning at Jun 25, 2009, 10:46 AM CDT for Calhoun County, Jersey County, Illinois. It took effect at Jun 26, 2009, 7:00 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 25, 2009, 10:46 AM CDT (15:46 UTC)
In effect from
Jun 26, 2009, 7:00 AM CDT
Expired
Jun 29, 2009, 10:36 AM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Calhoun County, IL, Jersey County, IL

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Hardin (HARI2). The gauge peaked at 25.13 ft at Jun 27, 2009, 6:00 AM CDT.

actionminormoderatemajor253006/2506/2606/2706/2806/2906/30
Action stage
24 ft
Minor stage
25 ft
Moderate stage
31 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 251546
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT THU JUN 25 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS... 


  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF BACKWATER  FROM THE 
MISSISSIPPI RIVER. FORECAST PRECIPITATION AMOUNTS FOR THE NEXT
24 HOURS ARE AROUND 0.25 INCHES...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-083-261546-
/O.NEW.KLSX.FL.W.0165.090626T1200Z-090629T0000Z/
/HARI2.1.ER.090626T1200Z.090627T0000Z.090628T0000Z.NO/
1046 AM CDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT HARDIN.
* FROM FRIDAY MORNING TO SUNDAY EVENING.
* AT 10:00 AM THURSDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 25.1 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/26  06/27  06/28  06/29  06/30

ILLINOIS RIVER
  HARDIN           25   24.85      25.0   25.1   24.9   24.7   24.5
8 follow-up statements
000 
WGUS83 KLSX 260201
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT THU JUN 25 2009

...THE FLOOD WARNING CONTINUES FOR POINTS ALONG ILLINOIS RIVER...
 

            ...MEREDOSIA
            ...VALLEY CITY
            ...HARDIN
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC137-149-270201-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
901 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM THURSDAY THE STAGE WAS 433.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 433.7 FEET SATURDAY EARLY 
  AFTERNOON THEN BEGIN FALLING.


$$

ILC149-171-270200-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
901 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 14.0 FEET TOMORROW EVENING 
  THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODED.


$$

ILC013-083-270200-
/O.CON.KLSX.FL.W.0165.090626T1200Z-090629T0000Z/
/HARI2.1.ER.090626T1200Z.090627T0000Z.090628T0000Z.NO/
901 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* FROM FRIDAY MORNING TO SATURDAY EVENING.
* AT 8 PM THURSDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.1 FEET TOMORROW EVENING
  AND FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/26  06/27  06/28  06/29  06/30

ILLINOIS RIVER
  MEREDOSIA       432  433.59     433.6  433.6  433.6  433.5  433.3
  VALLEY CITY      11   13.84      13.9   14.0   14.0   13.9   13.8
  HARDIN           25   24.93      25.0   25.1   24.9   24.8   24.6
000 
WGUS83 KLSX 261552
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 AM CDT FRI JUN 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...


  ILLINOIS RIVER AT

    MEREDOSIA
    VALLEY CITY
    HARDIN


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC137-149-271552-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
1052 AM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 10:15 AM FRIDAY THE STAGE WAS 433.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD REMAIN NEAR 
  433.6 FEET INTO SUNDAY BEFORE SLOWLY FALLING TO NEAR 433 FEET BY 
  WEDNESDAY.

$$

ILC149-171-271551-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1052 AM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A BROAD CREST NEAR 13.9 
  FEET FROM TODAY INTO TUESDAY.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODS.

$$

ILC013-083-271551-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090628T1800Z/
/HARI2.1.ER.090626T0830Z.090626T1500Z.090627T1800Z.NO/
1052 AM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL SUNDAY.
* AT 10 AM FRIDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.1 FEET THIS 
  EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/27  06/28  06/29  06/30  07/01

ILLINOIS RIVER
  MEREDOSIA        432  433.63    433.6  433.6  433.5  433.3  433.1
  VALLEY CITY       11   13.87     13.8   13.8   13.8   13.9   13.7
  HARDIN            25   25.06     25.0   24.9   24.7   24.5   24.4
000 
WGUS83 KLSX 270201
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  
      ILLINOIS RIVER AT ...HARDIN
                        ...MEREDOSIA
                        ...VALLEY CITY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC137-149-280201-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
901 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 433.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO NEAR 433.5 FEET SUNDAY MORNING.


$$

ILC149-171-280200-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
901 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM FRIDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 13.9 FEET LATE TONIGHT.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODED.


$$

ILC013-083-280200-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090630T1200Z/
/HARI2.1.ER.090626T0830Z.090627T0600Z.090629T1200Z.NO/
901 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL MONDAY MORNING.
* AT 8 PM FRIDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.2 FEET LATE TONIGHT AND
  FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 25.0 FEET...LOWLAND FLOODING OF UNPROTECTED 
  AGRICULTURAL LAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/27  06/28  06/29  06/30  07/01

ILLINOIS RIVER
  MEREDOSIA        432 433.62     433.6  433.5  433.4  433.3  433.0
  VALLEY CITY      11   13.84      13.9   13.8   13.8   13.6   13.5
  HARDIN           25   25.11      25.2   25.1   25.0   24.8   24.6
000 
WGUS83 KLSX 271545
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CDT SAT JUN 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...


  ILLINOIS RIVER AT

    MEREDOSIA
    VALLEY CITY
    HARDIN


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS HYDROLOGIC STATEMENT IS BASED ON ABOVE NORMAL SPRING RAINFALL
UPSTREAM AND LESS THAN 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC137-149-281545-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-090705T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090704T0000Z.NO/
1045 AM CDT SAT JUN 27 2009

...THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 10:15 AM SATURDAY THE STAGE WAS 433.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE SLOWLY FALLING TO NEAR 
  433 FEET BY TUESDAY EVENING.

$$

ILC149-171-281544-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1045 AM CDT SAT JUN 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 10 AM SATURDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO 
  SLOWLY FALL TO NEAR 13 FEET BY THURSDAY. 

$$

ILC013-083-281544-
/O.CON.KLSX.FL.W.0165.000000T0000Z-090630T1200Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090629T1200Z.NO/
1045 AM CDT SAT JUN 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL MONDAY EVENING.
* AT 10 AM SATURDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL 
  BELOW FLOOD STAGE MONDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/28  06/29  06/30  07/01  07/02

ILLINOIS RIVER
  MEREDOSIA        432  433.60    433.5  433.3  433.1  432.9  432.5
  VALLEY CITY       11   13.87     13.8   13.7   13.6   13.3   13.1
  HARDIN            25   25.13     25.1   25.0   24.8   24.6   24.4
000 
WGUS83 KLSX 280103
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT SAT JUN 27 2009

...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
 
  AT MEREDOSIA ... AFFECTING MORGAN AND PIKE COUNTIES 

  AT VALLEY CITY ... AFFECTING PIKE AND SCOTT COUNTIES 

  AT HARDIN ... AFFECTING CALHOUN AND JERSEY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF ABOVE NORMAL SPRING RAINFALL
UPSTREAM AND AN AVEARGE OF 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC137-149-290103-
/O.CON.KLSX.FL.W.0015.000000T0000Z-090705T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090704T0000Z.NO/
803 PM CDT SAT JUN 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL SATURDAY JULY 04...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SATURDAY THE STAGE WAS 433.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY EVENING.

$$

ILC149-171-290102-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
803 PM CDT SAT JUN 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

ILC013-083-290102-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090630T1800Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090629T1800Z.NO/
803 PM CDT SAT JUN 27 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/28  06/29  06/30  07/01  07/02

ILLINOIS RIVER
  MEREDOSIA        432   433.55     433.5  433.4  433.1  432.9  432.6
  VALLEY CITY      11   13.82      13.8   13.7   13.5   13.3   13.0
  HARDIN           25   25.06      25.0   25.0   24.8   24.7   24.5
000 
WGUS83 KLSX 281610
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT SUN JUN 28 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  ILLINOIS RIVER AT ...MEREDOSIA
                    ...HARDIN
                    ...VALLEY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC137-149-291610-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
1110 AM CDT SUN JUN 28 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 433.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 433.7 FEET
  TUESDAY MORNING.


$$

ILC149-171-291609-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1110 AM CDT SUN JUN 28 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY.
* UNTIL THE WARNING IS CANCELLED.
* AT 10 AM SUNDAY THE STAGE WAS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN NEAR 14.3 FEET THROUGH TUESDAY 
  THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODED.


$$

ILC013-083-291609-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090703T0600Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090702T0600Z.NO/
1110 AM CDT SUN JUN 28 2009

THE FLOOD WWARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN.
* UNTIL THE WARNING IS CANCELLED.
* AT 10 AM SUNDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL HOLD NEAR 25.1 FEET FOR A FEW DAYS. 
* IMPACT...AT 25.0 FEET...LOWLAND FLOODING OF UNPROTECTED 
  AGRICULTURAL LAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/29  06/30  07/01  07/02  07/03

ILLINOIS RIVER
  MEREDOSIA        432 433.80     433.8  433.7  433.6  433.3  433.0
  VALLEY CITY      11   14.01      14.2   14.3   14.2   13.7   13.4
  HARDIN           25   25.02      25.1   25.1   25.1   24.9   24.8
000 
WGUS83 KLSX 290156
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT SUN JUN 28 2009

...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
 
  AT MEREDOSIA ... AFFECTING MORGAN AND PIKE COUNTIES 

  AT VALLEY CITY ... AFFECTING PIKE AND SCOTT COUNTIES 

  AT HARDIN ... AFFECTING CALHOUN AND JERSEY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF ABOVE NORMAL SPRING RAINFALL
UPSTREAM AND AN AVEARGE OF 0.15 INCHES FORECAST OVER THE LAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC137-149-300156-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-090706T1800Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090705T1800Z.NO/
856 PM CDT SUN JUN 28 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY JULY 06...
THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL MONDAY JULY 06...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SUNDAY THE STAGE WAS 433.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.


$$

ILC149-171-300155-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
856 PM CDT SUN JUN 28 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

ILC013-083-300155-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090702T0000Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090701T0000Z.NO/
856 PM CDT SUN JUN 28 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 24.9 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL HOLD STEADY AROUND FLOOD STAGE FOR
  THE NEXT COUPLE OF DAYS AND THEN GRADUALLY FALL.

$$

&&
                   FLD  LATEST                7AM FORECAST
LOCATION           STG  OBS STG     06/29  06/30  07/01  07/02  07/03

ILLINOIS RIVER
  MEREDOSIA        432   433.72     433.8  433.7  433.5  433.3  432.9
  VALLEY CITY      11     13.99      14.0   14.0   13.8   13.5   13.2
  HARDIN           25     24.91      25.0   25.0   24.9   24.7   24.6
000 
WGUS83 KLSX 291536
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT MON JUN 29 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-083-291606-
/O.CAN.KLSX.FL.W.0165.000000T0000Z-090702T0000Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.000000T0000Z.NO/
1036 AM CDT MON JUN 29 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER AT HARDIN.
* AT 10:00 AM MONDAY THE STAGE WAS 24.6 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* THE RIVER WILL FALL TO 24.0 FEET BY EARLY TUESDAY MORNING AND
  CONTINUE TO FALL SLOWLY THE REST OF THE WEEK.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/30  07/01  07/02  07/03  07/04

ILLINOIS RIVER
  HARDIN           25   24.59      24.0   23.8   23.8   23.8   23.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 6:42 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 25, 6:42 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
642 AM CDT THU JUN 25 2009

.DISCUSSION...
/321 AM CDT THU JUN 25 2009/
PRIMARY HAZARD AND WEATHER STORY CONTINUES TO BE THE DANGEROUS HEAT
AND HUMIDITY THAT HAS BUILT OVER THE CWA. THOUGH YESTERDAY AND
TODAY...HEAT ADVISORY CRITERIA WAS/WILL NOT BE MET IN OUR NORTHERN
10 COUNTIES...SO HAVE ADJUSTED THE ADVISORY THERE TO NOT GO INTO
AFFECT TIL 17Z ON FRIDAY NOW. OTHERWISE...EXCESSIVE HEAT WARNING
WILL REMAIN IN EFFECT THROUGH SATURDAY FOR THE ST. LOUIS
METROPOLITAN AREA WITH A HEAT ADVISORY FOR THE REST OF THE FORECAST
AREA...SOUTH OF THE 10 NORTHERN COUNTIES.

FOR TODAY...A LOT TO DEAL WITH AS WEAK FRONTAL BOUNDARY MOVES SOUTH
THROUGH THE REGION AND WASHES OUT JUST SOUTH OF FORECAST AREA BY
TONIGHT. MODELS STILL DONT HAVE THE BEST HANDLE ON IT...THOUGH
VARIOUS 4KM MODELS SHOW A LINE OF SCATTERED CONVECTION FIRING ALONG
BOUNDARY BEGINNING AROUND 15Z ACROSS NORTHERN PORTIONS OF FORECAST
AREA...THEN SLIDES SOUTH THROUGH REMAINDER OF AREA. TIMING/COVERAGE
OF THIS ACTIVITY WILL BE CRUCIAL TO HOW HOT WE GET TODAY. FEEL THAT
WITH ACTIVITY FIRING BY LATE MORNING...NORTHERN 10 COUNTIES TO
REMAIN BELOW ADVISORY CRITERIA...SO KEPT THEM HEADLINE FREE TIL
FRIDAY. REST OF AREA TO JUST REACH THE LOW END OF ADVISORY/WARNING
CRITERIA...SO HEADLINES REMAIN IN AFFECT. AS FOR ANY SEVERE
ACTIVITY...SFC BASED CAPES APPROACHING 2000 J/KG THIS AFTERNOON WITH
PLENTY OF OUTFLOW BOUNDARIES AROUND TO BE FOCUSING MECHANISMS FOR
THUNDERSTORM ACTIVITY. ALSO...SPC HAS PLACED A LARGE PORTION OF AREA
IN A SLIGHT RISK WITH MAIN THREATS BEING LARGE HAIL AND DAMAGING
WINDS.

BY TONIGHT...ACTIVITY WILL HAVE EXITED CWA...WITH WEAK RIDGING
BUILDING IN. NOT MUCH OF A COOL DOWN EXPECTED WITH LOWS IN THE LOW
70S...MID 70S IN IMMEDIATE ST. LOUIS METRO AREA. ALSO...DEWPOINTS DO
NOT REALLY GET SCOURED OUT BEHIND THE BOUNDARY...SO WITH DEWPOINTS
LINGERING IN THE LOW 70S AND LIGHT WINDS...FOG WILL BE A POSSIBILITY
...SO WILL PASS ONTO DAY CREW THAT FOG MAY NEED TO BE ADDED TO
FORECAST FOR LATE TONIGHT.

ON FRIDAY...AS UPPER RIDGE BUILDS BACK INTO THE REGION...HIGHS WILL
WARM BACK UP INTO THE MID TO UPPER 90S...WITH HEAT INDEX VALUES
MEETING ADVISORY/WARNING CRITERIA ONCE AGAIN.

ON SATURDAY...UPPER RIDGE WILL BE OVERHEAD. 00Z ECMWF CONTINUES TO
SHOW 850 TEMPS VALUES BETWEEN 25 AND 27C OVER AREA DURING THE
DAY...WITH GOOD MIXING SURFACE TEMPS TO EASILY EXCEED 100 DEGREES...
THOUGH FOR NOW HAVE UPPER 90S FOR MOST OF AREA...SLIGHTLY COOLER...
MID 90S IN THE FAR NORTH CLOSER TO THE APPROACHING FRONTAL BOUNDARY.
AS FOR HEAT INDEX VALUES...105-110 DEGREES EXPECTED FOR SATURDAY
...WITH 110+ FOR THE ST. LOUIS METRO AREA. THEN BOTH GFS AND ECMWF
BRING IN A FRONTAL BOUNDARY THAT WILL COOL THINGS DOWN TO MORE
SEASONABLE LEVELS FOR THE REST OF THE FORECAST PERIOD.

BEYOND SATURDAY...EXTENDED FORECAST IN GOOD SHAPE...SO NO MAJOR
CHANGES AT THIS TIME.

BYRD

&&

.AVIATION...
/614 AM CDT THU JUN 25 2009/
FOR THE 12Z TAFS...
AREAS OF FOG WILL DISSIPATE BY 15Z.  COMPLEX OF TSRA OVER NWRN MO
IS EXPECTED TO DIMINISH SOMEWHAT AS IT MOVE SEWD THIS MORNING.
HAVE VCTS GOING AT KCOU STARTING AT AT 15Z TO ACCOUNT FOR THIS.
ADDITIONAL SCT TSRA IS EXPECT TO DEVELOP LATE MORNING OVER NERN
MO/W CNTRL IL AHEAD OF A COLD FRONT...SO HAVE VCTS AT KUIN
STARTING AT 15Z. SCT TSRA WILL THEN MOVE SEWD TOWARD KSTL/KSUS
TOWARD 18Z. COVERAGE OF TSRA IS EXPECTED TO BE SCT TODAY...SO HAVE
CHOSEN TO USE VCTS INTIALLY WHEN CERTAINTY INCREASES AS TO WHICH
AIRPORTS WILL BE AFFECTED.  WINDS WILL INCREASE SLIGHTLY FROM THE
SOUTHWEST AHEAD OF THE FRONT...BUT THEN TURN LIGHT AND VARIABLE BY
EVENING. HAVE INCLUDED 3SM BR AT KSUS LATE TONIGHT.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
     MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. FRANCOIS-
     STE. GENEVIEVE-WARREN-WASHINGTON.

     HEAT ADVISORY FROM NOON FRIDAY TO 7 PM CDT SATURDAY FOR KNOX-
     LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-WASHINGTON IL.

     HEAT ADVISORY FROM NOON FRIDAY TO 7 PM CDT SATURDAY FOR ADAMS IL-
     BROWN IL-PIKE IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 25, 4:28 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
428 AM CDT THU JUN 25 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
428 AM CDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES BETWEEN 100 AND 105 ARE EXPECTED THIS AFTERNOON AND
EARLY THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY IN THE
IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT
ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN
EFFECT FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE
REFER TO THE ADVISORY AND WARNING PRODUCTS.

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. THERE IS
A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS. THE MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED EACH AFTERNOON
AND EARLY EVENING THROUGH SATURDAY. THE WORST CONDITIONS ARE
EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA
DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT
ADVISORIES AND WARNINGS ARE IN EFFECT FOR THE ENTIRE AREA UNTIL
SATURDAY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE
ADVISORY AND WARNING PRODUCTS.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:40 PM CDTRiver Flood WarningLSXPike25 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.